# SDR AALA20111129TUL08

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 67,063 hours, 35,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEFT WINDOW PAN LOWER FORWARD CORNER, STATION 1022.  ACCOMPLISHED NESTED ANGLE REPAIR PER AARD 53-10-00-25.
